# SDR USAA990187

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AU
- Make and model: Boeing 757225
- Aircraft serial: 22202
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1460
- Part time: 45,836 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-2 CHECK VISUAL INSPECTION, FOUND CORROSION FUSELAGE FRAME STATION 1460 BETWEEN STRINGER 26L AND STRINGER 27L, CORROSION TASK NR C53-155-02.  INSTALLED REPAIR DOUBLER PER SRM 53-00-07 AND EA 63977.  (M)
